# SDR CA101122024

- Difficulty date: November 14, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,248 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Controller
- Part number: D2782
- Condition: Erratic
- Location: Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

GOVERNOR CONTROLLER FOUND TO BE ERRATIC.  ENGINE WOULD INCREASE TO OVERSPEED AND THEN DROP TO 90 PERCENT REPEATEDLY.
